# SDR AALA201702259009

- Difficulty date: February 24, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N935UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27201
- Aircraft time: 73,132 hours, 27,503 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Loose
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANYARD HANGING FROM R1 DOOR SLIDE. MAINTENANCE STOWED THE LANYARD IAW AMM 25-66-10.
